Facebook Instagram Twitter RSS Feed Back to top on side

On the density topologies generated by functions

In: Tatra Mountains Mathematical Publications, vol. 40, no. 2
Jacek Hejduk

Details:

Year, pages: 2008, 133 - 141
About article:
The paper contains investigation of the density topologies generated by functions $f$ such that $\limsupx\to 0+ ((x) / (f(x))) >0$.
How to cite:
ISO 690:
Hejduk, J. 2008. On the density topologies generated by functions. In Tatra Mountains Mathematical Publications, vol. 40, no.2, pp. 133-141. 1210-3195.

APA:
Hejduk, J. (2008). On the density topologies generated by functions. Tatra Mountains Mathematical Publications, 40(2), 133-141. 1210-3195.